# SDR CA140829002

- Difficulty date: August 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571 APPENDIX G,  FOUND AFTER ONE MINUTE OF OPERATION THERE WAS NO LONGER ANY MODULATION ON 121.5 MGHZ . UNIT REMOVED FROM SERVICE.
